# SDR 9800229946

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8926E
- Make and model: Doug DC-9-31
- Aircraft serial: 45863
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Charger
- Condition: Failed
- Location: Battery Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BATTERY CHARGER ANNUNCIATOR LIGHT ILLUMINATED AFTER TAKEOFF.  FLIGHT WAS RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BATTERY CHARGER AND MAIN BATTERY, OPERATIONAL CHECK NORMAL.
